# SDR UALA2012102306085

- Difficulty date: October 21, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 86,153 hours, 13,799 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B2509
- Condition: Damaged
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY NR 6 FOUND ONE RIVET SHEARED OFF.  REMOVED AND REPLACED BRAKE ASSY NR 6 PER MM.
